MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS TECNIS; TORIC IOLS

ABBOTT MEDICAL OPTICS TECNIS; TORIC IOLS
Model Number ZCT525
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
It was reported that during insertion into the eye, an intraocular lens (iol) appeared to have scuff marks on it.Reportedly, the lens was removed and replaced with a back-up lens.The patient was reported being fine.No further information was provided.
 
Additional Manufacturer Narrative
Additional information: the customer confirmed during follow up that: there was no incision enlargement, sutures were not used and a vitrectomy was not performed.Device evaluation: product testing could not be performed because the product was not returned.The reported issue was not verified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no similar complaints for this order number have been received.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions, precautions, and warnings for the proper use and handling of the product.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to abbott medical optics has been submitted.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key6282014
Report Number9614546-2017-00053
Device Sequence Number1564183
Product Code HQL
UDI-Device Identifier05050474603615
UDI-Public(01)05050474603615(17)201208
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date12/08/2020
Device Model NumberZCT525
Device Catalogue NumberZCT525U220
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/12/2017
Supplement Date Received by Manufacturer08/29/2017
Initial Report FDA Received Date01/27/2017
Supplement Report FDA Received Date09/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1